I have stage 3B NSCLC which was found to be inoperable. I took chemotherapy and radiation everyday, Monday - Friday from 12/14/15 to 2/5/16. My first 3 months followup in May, showed the tumor was in remission. However my second 3 month followup showed the same results but with a few complications. I was diagnosed with radiation pneumonitis and have been on strong steroids since September with hopes of stopping after 10 weeks. As a result, I have gained 15 unwanted pounds. I also started having some odd symptoms and went to my heart doctor,. The blood work showed that my thyroid numbers were "really bad." My face is really swollen and I now have a goiter . I will be seeing my family doctor on Monday to follow me on the thyroid medication. He wants me to see an endocrinologist because there were nodules on the thyroid but the earliest appointment I could get locally is 12/23/16. Has anyone else had side effects from really strong radiation and chemotherapy?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.